# SDR MEX2003379

- Difficulty date: August 21, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B034LB03
- Condition: Overheated
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

FLT 519 - MEX-VSA - AIRCRAFT ARRIVED WITH CAPTAIN REPORT OF HOT BATTERIES AND SMOKE UNDER THE FUSELAGE.  DURING REVISION DETECTED BATTERIES AND BATTERIES CHARGER WITH OVERHEAT.  THE BATTERIES AND BATTERY CHARGER WAS REPLACED IAW MM 24-30-01/02, ALL CORRECT.  (M)
